# SDR AALA2018073109044

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 17,386 hours, 6,957 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  RECIEVED A TRANSITORY LAVATORY SMOKE ECAM,  ON SHUTDOWN AT THE GATE, RECEIVED A SMOKE MAINTENANCE STATUS MESSAGE.  THE AIRCRAFT WAS GROUNDED.  PERFORMED A RESET IAW AMM 26-16-00, FAULT CLEARED. NO 10-DAY HISTORY. OK FOR SERVICE.
